# SDR FDEA202503110356

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: AFA00183
- Condition: Chafed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FRAME RIGHT HAND   SIDE STATION 1741 LONGERON 12 RIGHT MAIN DECK CARGO COMPARTMENT FRAME RIGHT HAND SIDE STATION 1741 LONGERON 12 RIGHT   EXISTING REPAIR ANGLE REMOVED AS PER MD-11 SRM 51-33-01-0G AND REPAIR CARRIED OUT AS   PER MD-11 SRM 53-00-07-2R REPAIR 2 FIGURE 201. EO # 1-5100-7-5001B7 PART 1 TITLE:   STRUCTURES-REPAIR CATALOG-MD-11-REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14   CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
